# SDR SWAA2021110119231

- Difficulty date: September 19, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Condition: Corroded
- Location: R/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED OTB DRAG BRACE ON VERTICAL STABILIZER.  REMOVED THE DRAG BRACE IAW SRM 51-40-02,  DRILLED NEW DRAG BRACE IAW SRM 51-40-05.  APPLIED PROTECTIVE TREATMENT ON HOLES IAW SRM 51-20-01.  INSTALLED THE NEW DRAG BRACE AND FASTENERS IAW SRM 51-40-02, AND DWG 148A8200, SHEET 2, REV A.
